# SDR SIMA20130413001

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 29,589 hours, 26,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 42497 THE CREW REPORTED THE CABIN DOOR WAS VERY HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  WHILE TROUBLESHOOTING DISCOVERED UPPER FLAP TRIM SEAL TO HAVE BECOME TORN/UNGLUED.  REPAIRED MAIN PASSENGER DOOR RUBBER TRIM SEAL FILLER STRIP IAW EMB AMM 52-00-01.  ALSO FOUND THE PASSENGER DOOR INTERIOR DOOR HANDLE LOCK BOX ASSEMBLY TO HAVE BECOME LOOSENED.  TIGHTENED LOCK BOX ASSEMBLY BOLT IAW ETN-EM-52-052.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
